Journal article icon

Journal article

The range of a structural projection

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1006/jfan.1996.0083

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
McCrimmon, K More by this author
Ruttimann, GT More by this author
Journal:
JOURNAL OF FUNCTIONAL ANALYSIS
Volume:
139
Issue:
1
Pages:
196-224
Publication date:
1996-07-10
DOI:
ISSN:
0022-1236
URN:
uuid:ee80262a-3894-4d5a-bfdd-f13eb1708016
Source identifiers:
7184
Local pid:
pubs:7184

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP